# SDR AALA200910613

- Difficulty date: December 23, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 67,764 hours, 31,266 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Condition: Wrong Part
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FORWARD CLIP (FITTING) WRONG TYPE.  REMOVED AND REPLACED FITTING PER S/B DC9-52-189.
